# SDR FDEA200911173999

- Difficulty date: November 17, 2009
- Submitted: November 18, 2009
- Operation: Air carrier
- Aircraft: N257FE
- Make and model: Boeing 727233
- Aircraft serial: 20939
- Aircraft time: 57,715 hours, 36,613 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 258580212
- Part serial: 1242106
- Condition: Failed
- Location: Autopilot
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT "STAB OUT OF TRIM LIGHT" LIGHT ON CONTINUOUSLY WITH AUTOPILOT ON.  AUTOPILOT WOULD NOT TRIM OR HOLD ALTITUDE.  RAN " STABILIZER OUT OF TRIM  LIGHT REMAINING ILLUMINATED" CHECKLIST TWICE.  AUTOPILOT WOULD NOT ENGAGE PROPERLY WITH A/P DISCONNECTED, ALL TRIM SEEMED TO WORK PROPERLY. MADE DESCENT AND LANDING WITH A/P DISENGAGED.  AACFT WAS IN SERVO "A" AT THE TIME.  RELEASED FOR SERVICE IAW MEL: 22-01-11-A.   REMOVED AND REPLACED A/P MODE CONTROL PANEL IAW MM 22-11-181-4.  PERFROMED A/P RTS CKS IAW MM 22-11-008-5.  NO DISCREPANCIES NOTED.  A/P SERVO "A" REMAINS NOT II.  SERVO "B" IS CK II.
